A Gel'fond type criterion in degree two

Volume 111 / 2004

Benoit Arbour, Damien Roy Acta Arithmetica 111 (2004), 97-103 MSC: Primary 11J13; Secondary 11J82. DOI: 10.4064/aa111-1-7

Authors

  • Benoit ArbourDepartment of Mathematics
    McGill University
    805 Sherbrooke Ouest
    Montréal, Québec H3A 2K6, Canada
    e-mail
  • Damien RoyDépartement de Mathématiques
    Université d'Ottawa
    585 King Edward
    Ottawa, Ontario K1N 6N5, Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image